Please use this identifier to cite or link to this item:
Title: Bubble solutions for an elliptic problem with critical growth in exterior domain
Contributor(s): Wei, Juncheng (author); Yan, Shusen  (author)
Publication Date: 2015
DOI: 10.1016/
Handle Link:
Abstract: We consider the following nonlinear Schrödinger equation in R3...
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Nonlinear Analysis: Theory, Methods & Applications, v.119, p. 46-61
Publisher: Pergamon Press
Place of Publication: United Kingdom
ISSN: 0362-546X
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 298
Views: 296
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on May 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.